# SDR RJEF20170329001

- Difficulty date: March 25, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N492TA
- Make and model: Airbus A320-233
- Aircraft serial: 2434
- Aircraft time: 43,263 hours, 17,986 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, THE PILOT REPORTED THE BRAKE NR 1 TEMPERATURE AFTER LANDING REACH 495 DEGREES.   BRAKES NORMAL BRAKE FAULT.  BRAKES ALTERNATE L RELEASED.  HYD G RESERVOIR LOW LEVEL.  PERFORMED INSPECTION IAW AMM 05-51-16-200-001-A, FOUND SPOTS WITH MISSING CHROME FINISHING ON THE UPPER AND LOWER SURFACE OF THE LT MLG AXLE NR 1,  TEMPORARLY REPAIRED IAW  EOD-32S-32-0026-R00.  PERFORMED BITE TO THE NORMAL BRAKING SYSTEM IAW TSM 32-42-00-810-805-A & AMM 32-46-00-740-005 WITH NORMAL RESULTS. PERFORMED TEST TO THE ALTERNATE BRAKING SYSTEM IAW TSM 32-43-00-810-824-A & 32-43-00-710-002 WITH NORMAL RESULTS. PERFORMED CHECK FOR CAVITATION OF THE HYDRAULIC PUMP IAW TSM 29-11-00-810-803-A, REPLACED THE HIGH PRESSURE HYDRAULIC FILTER IAW AMM 29-11-45-610-001-A, NO METALLIC PARTICLES WERE FOUND ON THE FILTERS.  PERFORMED SERVICING OF THE GREEN SYSTEM RESERVOIR IAW AMM 12-29-29-611-001-A.  REPLACED MWA NR 1 AND 2 IAW AMM 32-41-11 PB401.  REPLACED MLG AXLE ADAPTOR SLEEVE 1 IAW AMM 32-42-71 PB401. REPLACED AXLE NUT MWA NR 1 IAW AMM 32-41-11 PB401, REPLACED THE BRAKE ASSY NR 1 IAW AMM 32-42-27 PB401.  REPLACED THE BRAKE FAN MOTOR ASSY IAW AMM 32-48-51 PB401.  REPLACED THE TACHOMETER NR 1 IAW AMM 32-42-57 PB401.
